# SDR EIA2004146

- Difficulty date: November 22, 2004
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 95,321 hours, 22,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW DOOR SILL EMERGENCY LIGHT INOP DURING SERVICE CHECK.  REMOVED AND REPLACED BATTERY PACK CARTRIDGE AND BATTERY PACK PER MM 33-51-00, OP'S CHECK OK.
